# SDR 2006UALA01465

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 40,786 hours, 6,221 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Failed
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ELECTRICAL SMELL COMING FROM ECONOMY GALLEY AFTER CHILLER C51 FAILED.  PERFORMED DIAGNOSTIC, OPERATING CHILLER.  OPERATED FOR 10 MINUTES THEN STOPPED RUNNING BUT RUN LT STILL ON.  REPLACED CHILLER PER MM 25-33-93 PG 401 AND OPS NORMAL WITH NO BURNING SMELL.  SUSPECT EXCESSIVE CURRENT-DRAW OPERATION WITH FLR OF INTERNAL CIRCUIT BREAKER & RESET FUNCTION.
